# SDR REXA201000149

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 12,889 hours, 10,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 2"L X 1.9"W X .075" DEEP, ON DOUBLER INSTALLED BETWEEN FS 640-625 AND STR 21R-23R PER PREVIOUS REO 601R-53-61-3563.  FLY-ON FOR 1650 FH PER REO 601R-53-61-3823 TO NEXT C CHECK WHEN A PERMANENT REPAIR WILL BE PERFORMED.
